MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000861
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, in the gynecological unit, a capio polypropylene thread was used with capio slim for treatment of prolapse.During the second passage through the ligament to suspend the organs, the thread broke.The dart of the device has remained in the ligament.Use of another device with the same reference to palliate the incident.No consequence for the patient.Isolated incident.To this day the foreign body is still in the patient.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).No issues or discrepancies were found in the device history record of product code 833-124 / batch 74g2101014 that can be related to the failure mode reported.Refer to attachment.Inspection records for suture 158549 lot number 07f2000150 were requested from coventry (us07), no issues or discrepancies were found.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility is not being manufactured at the time.

Brand Name
DEK BL MF 0 TC-43/HR 26 2N
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13176877
Report Number3004365956-2022-00004
Device Sequence Number11917205
Product Code GAW
UDI-Device Identifier14026704603890
UDI-Public14026704603890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K930738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model NumberIPN000861
Device Catalogue Number833-124
Device Lot Number74G2001014
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown